# SDR AU960621

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE RIB LOCATED AT STN 81 IN AREA OF REAR SEAT FORWARD  ATTACHMENT NUTS CRACKED LONGITUDINALLY IN SEVERAL PLACES - CRACK LENGTHS 50.8MM TO 76.2MM (2IN TO 3IN)
